# SDR MASA200400622

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 10,055 hours, 9,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERWING EXIT SIGN INOP.  MAINTENANCE RESEATED THE CONNECTOR AND THE LIGHT WORKED.
